# SDR SWAA2022022375476

- Difficulty date: February 19, 2022
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N8545V
- Make and model: Boeing 737-8H4
- Aircraft serial: 63573
- Aircraft time: 14,884 hours, 7,010 cycles
- System (JASC): 5240 · Service Doors
- Part: None
- Condition: Cracked
- Location: Fwd Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL GROUND POWER DOOR CUTOUT IS CRACKED ON THE LOWER LATCH STOP / [01] COMPLIED WITH;[02] COMPLIED WITH;[03] INSPECTED WORK ABOVE;[04] INSPECTED WORK ABOVE;[05] COMPLIED WITH;[06] REPAIRED PER SRM 53-10-15-2R-4;[07] C/W;[08] C/W;[09] C/W INSPECTION
